vol.29 (2021) No. 1

I. Bakayoko and S. Attan
Some structures of Hom-Poisson color algebras, pp.1-16
PDF

W.A. Dudek and R.A.R. Monzo
Biquasigroups linear over a group, pp.17-29
PDF

S. Ebrahimi Atani
w-supplemented property in the lattices, pp.31-44
PDF

S. Ebrahimi Atani, M. Khoramdel, S.D.P. Hesari, M.N.R. Alipour
SS-supplemented property in the lattices, pp.45-59
PDF

C.E. Haliya and G.D. Houndedji
Hom-Jacobi-Jordan and Hom-antiassociative algebras with symmetric invariant nondegenerate bilinear forms, pp.61-88
PDF

P. Luangchaisri and T. Changphas
On completely regular 2-duo semigroups, pp.89-96
PDF

D.N. Moldovyan, A.A. Moldovyan, N.A. Moldovyan
A new design of the signature schemes based on the hidden discrete logarithm problem, pp.97-106
PDF

P. Palakawong na Ayutthaya and B. Pibaljommee
Characterizations of ordered k-regularities on ordered semirings, pp.107-121
PDF

C. Punkumkerd and P. Honyam
Magnifying elements of some semigroups of partial transformations, pp.123-132
PDF

K. Siribute, P. Palakawong na Ayutthaya and J. Eanborisoot
Characterizations of regularities on ordered semirings by idempotency of ordered ideals, pp.133-144
PDF

G. Souza dos Anjos
Half-isomorphisms whose inverses are also half-isomorphisms, pp.145-156
PDF

vol.29 (2020) No. 2